MathSciNet Relay Station
MathSciNet bibliographic data
MR1100674 14M25 (52B20)
Ewald, Günter; Wessels, Uwe On the ampleness of invertible sheaves in complete projective toric varieties. Results Math. 19 (1991), no. 3-4, 275–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement